ON THE ABSOLUTE CESARO SUMMABILITY OF LACUNARY FOURIER SERIES

Sanjay Rajnarayan Tripathi

Abstract


The absolute summability of Lacunary Fourier series with Lipschitz condition  and gap condition was studied by N.V. Patel  [3] . Here in this paper, we have established a result  with the same hypothesis but for more general absolute summability which gives N.V. Patel results  as a particular case of our result. 


Full Text:

PDF

References


E.G. Kogbetliants , Sur les series absolument Sommables per la method des monyennes arithmetiques, Bull.Sci. Math. (2) 49 (1925), 234-256.

M.Izumi and S.I. Izumi, On lacunary Fourier series, Proc. Japan. Acad. 41 (1965),648-651.

N.V.Patel , On the absolute summability of a lacunary Fourier series , J. M.S.University of Baroda, Volume XXIX,Science No.3(1980) , 49-56

T.M.Flett, On an extension of absolute summability and sometheorems of Littlewood and Paley, Proc. Lond. Math. Soc. (3) 7 , (1957), 113-141.

T.M.Flett, Some more theorems concerning the absolute summability of Fourier series and power series, Proc. Lond. Math. Soc. (3) 8 , (1958), 357-387.

T.M.Flett, Some remarks on strong summability, Quart. J. Math. (oxford) 10 (1959), 115-139.


Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

CC BY-SA

Free Web Counter